Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trick_05

React any different?

Just wondering if anybody that has taken accutane twice reacted any differently to Accutane on the second treatment than the first...if so how?

Share this post


Link to post
Share on other sites

I've been through three courses now and from my experience, the first two were fine..

For some reason the third one hasn't been going very well, and nearing the end of my course, I haven't seen great results. not 100% sure why.. it's very irritating.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×